# SDR C2XA03SH41

- Difficulty date: March 7, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK THE SERVICE DOOR AFT SILL WAS FOUND TO HAVE CORROSION BETWEEN FRAMES 22 AND 23. MAINTENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC 5320-01089.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE
